Jump to content
CrazyBoards.org

Recommended Posts

I am currently working through the "starter kit" of Lamicital. I have 2 more days @ 25, then to 50. It has been a great mood stabilizer for my and has all but removed the anxiety issue I have been facing for quite some time.

Generally, i have few side effects. a headache every now and then, but overall, pretty successful.

Yesterday i was in the sun for a while. typically, in summer months, i tan pretty easily, and dont have any sun side effects other than the early season burn. today, though, my face feels itchy, and seems to be a bit more sensitive than unusal. Could this be a side effect of the Lamictal? or, could this be a sign of "the rash". i dont have rashy simptoms anywhere else on my body, but the face is still itchy...

thoughts?

Link to comment
Share on other sites

Aloe Vera and a good SPF #high.

Lamictal causes sun sensitivity for some. If it looks and feels like a sunburn and you have no fever, then that's probably what it is.

If you also have a fever, then you should go to emergency to get checked out.

Otherwise, call your doc who will probably want to give you a once over to verify that it's not The Rash. Better safe than sorry.

Link to comment
Share on other sites

Lamictal causes sun sensitivity for some. If it looks and feels like a sunburn and you have no fever, then that's probably what it is.

Yup. A bunch of different ACs can do that. I got a pretty brutal sunburn one time before learning my lesson about that. There are a bunch of ways Lamictal can potentially irritate your skin or make it more sensitive but which aren't The Rash or even really anything more than annoying. Keep an eye on anything like that that happens just in case, but usually it turns out ok.

In other words, what Stacia said. Heh.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...